# SDR CALA0800614

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME HAS 1 INCH CRACK, AT BOTTOM DOOR STOP PAD FOOT PRINT.  REMOVED & REPLACED FWD CARGO DOOR CUTOUT AFT FRAME REF SRM 51-40-02.
